# SDR HYIA20160912125

- Difficulty date: September 5, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Aircraft time: 31,468 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 2,594 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION AT INSPECTION.  INSPECTION FOUND A BROKEN PISTON RING.
